| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The doctor reached out to johnson & johnson requesting assistance with a patient reporting difficulty/complaining of ¿day time glare¿ that is resulting in patient suffering with day time driving.A request and support to look over the charts in an effort to assist with identifying concerns and finding a resolution.Further information notes patient is a high myope.Patient states he is not happy with visual acuity (va) for distance when driving at night due to glare/halos.Patient is not happy with va for near or intermediate at all.He is not happy having to use readers even though he can see with otc (over the counter) readers.Patient thought he would not need to wear glasses at all.He states he was told he would have perfect vision for near after surgery.Consultation was performed and discussion is still ongoing.The patient complains bitterly of glare with no obvious source and patient is resisting further evaluation.No further information was provided.Patient has bilateral lens implants; this report represents the first of two lens implants.
Additional Manufacturer Narrative
During review of the reported event on (b)(6) 2020, it was determined that blurry vision, pain eye - intervention required, pco, yag and medical intervention were not captured in the initial mdr.As a result, the following codes have been added: (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.